# SDR HNAA2011021500020

- Difficulty date: February 1, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 64,034 hours, 72,879 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Valve
- Part number: 45E041
- Part serial: AL0005
- Condition: Inoperative
- Location: Nr 1 Oil Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE OIL TEMP RUNNING AT 120 DEGREES.  DEVERTED, R & R NR 1 OIL COOLER THERMO VALVE IAW CMM79-20-11, OPS CHECKED AND LEAK CHECKED GOOD.
